# SDR DL73S031001

- Difficulty date: November 8, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- Aircraft time: 56,538 hours, 42,289 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568567
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL CRACK WAS FOUND EMANATING FROM A FASTENER HOLE IN THE FS 1016 AFT P-DOME WEB AT BL 0, WL 244.  THE CRACK EMANATED IN 2 DIRECTIONS FROM THE HOLE AND WAS TOTAL OF .625 INCH LONG (INCLUDING HOLE DIA).  THE CRACK WAS REPAIRED WITH AN ALUMINUM REPAIR DOUBLER PER ER/A 385883-14, REV A.
